# SDR YENA201705170376

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 41,897 hours, 14,593 cycles
- Engine: Iae V2527A5
- Engine time: 53,838 hours, 18,765 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD. TOXIC FUMES IN THE COCKPIT.   R & R THE NR 1 ENGINE IAW AMM 71-00-20-000-040, AND 71-00-20-400-040.
